its a little darker and deeper than other parts of my face...so I was wondering if there is any way to cover that with make up...
i would be appreciate if you send me a link of a tutorial or anything useful to teach me how need to apply my make up!
Most Helpful Guy
I'm self consious of the same problem. Mine are like bluish veins though. Not appealing in my eye :(.
But, its caused by blood leaking out of the capillaries under the eye - which otherwise appears a blue or black like color, as bruises do. This is because its the same nature as a bruise. Bruises are formed in the same way because when a limb of yours collides with something, with a significant impact, it breaks the cappilaries - which are the smallest of blood vessels delivering blood to cell tissues within working muscles and organs.
Anyway, when this blood leaks out from the cappilaries, the body has a certain 'mopping up process' which breaks down the blood cells to inhibit any pooling (dont be allarmed - this is done all around the body, its a natural uninhibitibal effect of blood circulation). Unfortunatley, when haemoglobin is broken down (which is what oxygen binds to within blood cells to be transported to your cell tissues of your muscles & organs for energy), it leaves a small quantity of components which are colored a blue/ black/ purple color - which ultimatley is what colors bruises.
This is so much more visually noticable under the eyes because the under eye skin is so thin! And translucent.
And you know people always claim its because of going to bed late, or not getting enough sleep even - that's because it emphasise's the color, or even, makes it more visible because when we don't get enough sleep, our circulation is inhibited to the outer cappilaries, and therefore we appear paler - but that leaking still occurs and the components are still left after the 'mopping up' process. So that's why they appear even more visible!
Anyway, laser treatment and creams can apparently help inhibit the process of leaky cappilaries under the eyes.
This is a website that will explain what I've just told you, as well as a cream you can use to inhibit these effects; link
Hopefully you'll find something that works for you :)
I would have tried the cream but they can't ship it abroad -__- it's based in America lol. Or maybe it's because the 'Free-trial' does'nt allow it. I can't remember why.
Anyway - hope this was of help.1